Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Rakhmanov Evguenii Andreevich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov, Sergey P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Contemp. Math., 661, 2016, 199–228 , arXiv: 1502.01202  mathnet (cited: 1)  crossref  isi
2. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus

   2015
3. A. Martínez-Finkelshtein, R. Orive, E. A. Rakhmanov, “Phase transitions and equilibrium measures in random matrix models”, Comm. Math. Phys., 333:3 (2015), 1109–1173  mathnet (cited: 2)  crossref  mathscinet (cited: 2)  zmath  zmath  adsnasa  isi (cited: 2)  scopus (cited: 2)

   2013
4. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “A differential equation for Hermite–Padé polynomials”, Russian Math. Surveys, 68:1 (2013), 183–185  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
5. E. A. Rakhmanov, S. P. Suetin, “The distribution of the zeros of the Hermite-Padé polynomials for a pair of functions forming a Nikishin system”, Sb. Math., 204:9 (2013), 1347–1390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 15)  elib (cited: 9)  elib (cited: 9)  scopus (cited: 10)

   2012
6. E. A. Rakhmanov, “Orthogonal polynomials and $S$-curves”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 195–239  mathnet  crossref  mathscinet (cited: 20)  zmath  isi
7. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Heine, Hilbert, Padé, Riemann, and Stieltjes: a John Nuttall's work 25 years later”, Recent advances in orthogonal polynomials, special functions and their applications, 11th International Symposium (August 29–September 2, 2011 Universidad Carlos III de Madrid Leganés, Spain), Contemp. Math., 578, eds. J. Arvesú and G. López Lagomasino, Amer. Math. Soc., Providence, RI, 2012, 165–193  mathnet  crossref  mathscinet (cited: 10)  isi (cited: 12)
8. E. A. Rakhmanov, S. P. Suetin, “Asymptotic behaviour of the Hermite–Padé polynomials of the 1st kind for a pair of functions forming a Nikishin system”, Russian Math. Surveys, 67:5 (2012), 954–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 4)

   2011
9. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium measure and the $S$-property of a stationary compact set”, Russian Math. Surveys, 66:1 (2011), 176–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 6)  elib (cited: 6)  scopus (cited: 5)
10. E. A. Rakhmanov, “The asymptotics of Hermite-Padé polynomials for two Markov-type functions”, Sb. Math., 202:1 (2011), 127–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 10)  elib (cited: 8)  elib (cited: 8)  scopus (cited: 9)
11. A. Martínez-Finkelshtein, E. A. Rakhmanov, “Critical measures, quadratic differentials, and weak limits of zeros of Stieltjes polynomials”, Comm. Math. Phys., 302:1 (2011), 53–111  crossref  mathscinet (cited: 22)  isi (cited: 35)  scopus (cited: 32)
12. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “Padé–Chebyshev approximants of multivalued analytic functions, variation of equilibrium energy, and the $S$-property of stationary compact sets”, Russian Math. Surveys, 66:6 (2011), 1015–1048  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib (cited: 5)  elib (cited: 5)  scopus (cited: 4)
13. A. Martínez-Finkelshtein, E. A. Rakhmanov, S. P. Suetin, “Variation of the equilibrium energy and the $S$-property of stationary compact sets”, Sb. Math., 202:12 (2011), 1831–1852  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib  scopus (cited: 12)

   2010
14. A. Martínez-Finkelshtein, E. A. Rakhmanov, “On asymptotic behavior of Heine-Stieltjes and Van Vleck polynomials”, Recent trends in orthogonal polynomials and approximation theory, Contemp. Math., 507, Amer. Math. Soc., Providence, RI, 2010, 209–232  crossref  mathscinet (cited: 9)
15. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, On the convergence of Chebyshev–Pade approximations to real-valued algebraic functions, 2010 , 10 pp., arXiv: 1009.4813

   2007
16. E. A. Rakhmanov, “Bounds for polynomials with a unit discrete norm”, Ann. of Math. (2), 165:1 (2007), 55–88  crossref  mathscinet (cited: 16)  isi (cited: 14)  scopus (cited: 21)

   2006
17. E. Rakhmanov, B. Shekhtman, “On discrete norms of polynomials”, J. Approx. Theory, 139:1-2 (2006), 2–7  crossref  mathscinet (cited: 5)  isi (cited: 6)  scopus (cited: 7)

   2005
18. S. Kamvissis, E. A. Rakhmanov, “Existence and regularity for an energy maximization problem in two dimensions”, J. Math. Phys., 46:8 (2005), 083505 , 24 pp.  crossref  mathscinet (cited: 10)  isi (cited: 15)  scopus (cited: 11)

   2004
19. B. Beckermann, A. Martínez-Finkelshtein, E. A. Rakhmanov, F. Wielonsky, “Asymptotic upper bounds for the entropy of orthogonal polynomials in the Szegő class”, J. Math. Phys., 45:11 (2004), 4239–4254  crossref  mathscinet (cited: 6)  isi (cited: 7)  scopus (cited: 8)
20. A. Martínez-Finkelshtein, V. Maymeskul, E. A. Rakhmanov, E. B. Saff, “Asymptotics for minimal discrete Riesz energy on curves in $\mathbb R^d$”, Canad. J. Math., 56:3 (2004), 529–552  crossref  mathscinet (cited: 20)  isi (cited: 22)  scopus (cited: 24)

   1999
21. V. S. Buyarov, E. A. Rakhmanov, “Families of equilibrium measures in an external field on the real axis”, Sb. Math., 190:6 (1999), 791–802  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 29)  scopus (cited: 24)
22. A. B. J. Kuijlaars, E. A. Rakhmanov, “Corrigendum to: “Zero distributions for discrete orthogonal polynomials””, J. Comput. Appl. Math., 104:2 (1999), 213  crossref  mathscinet (cited: 31)  isi (cited: 5)

   1998
23. A. B. J. Kuijlaars, E. A. Rakhmanov, “Zero distributions for discrete orthogonal polynomials”, Proceedings of the VIIIth Symposium on Orthogonal Polynomials and Their Applications (Seville, 1997), J. Comput. Appl. Math., 99, no. 1-2, 1998, 255–274  crossref  mathscinet (cited: 31)  isi (cited: 35)  scopus (cited: 39)
24. E. A. Rakhmanov, E. B. Saff, P. C. Simeonov, “Rational approximation with varying weights. II”, J. Approx. Theory, 92:2 (1998), 331–338  crossref  mathscinet (cited: 1)  isi (cited: 1)  scopus (cited: 1)

   1997
25. A. A. Gonchar, E. A. Rakhmanov, V. N. Sorokin, “Hermite–Pade approximants for systems of Markov-type functions”, Sb. Math., 188:5 (1997), 671–696  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 54)  scopus (cited: 44)

   1996
26. E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of the extremal polynomials of a discrete variable”, Sb. Math., 187:8 (1996), 1213–1228  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 42)  elib (cited: 37)  scopus (cited: 39)
27. P. Borwein, E. A. Rakhmanov, E. B. Saff, “Rational approximation with varying weights. I”, Constr. Approx., 12:2 (1996), 223–240  mathscinet (cited: 3)  isi (cited: 5)  scopus (cited: 6)

   1995
28. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Electrons on the sphere”, Computational methods and function theory 1994 (Penang), Ser. Approx. Decompos., 5, World Sci. Publ., River Edge, NJ, 1995, 293–309  mathscinet (cited: 29)

   1994
29. E. A. Rakhmanov, E. B. Saff, Y. M. Zhou, “Minimal discrete energy on the sphere”, Math. Res. Lett., 1:6 (1994), 647–662  crossref  mathscinet (cited: 47)

   1993
30. E. A. Rakhmanov, “Strong asymptotics for orthogonal polynomials”, Physics, Lecture Notes in Math., 1550, Springer, Berlin, 1993, 71–97  crossref  mathscinet (cited: 20)

   1992
31. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the rate of convergence of Padé approximants of orthogonal expansions”, Progress in approximation theory (Tampa, FL, 1990), Springer Ser. Comput. Math., 19, Springer, New York, 1992, 169–190  crossref  mathscinet (cited: 19)

   1991
32. A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “O skhodimosti approksimatsii Pade ortogonalnykh razlozhenii”, Teoriya chisel, algebra, matematicheskii analiz i ikh prilozheniya, Sb. st. Posvyaschaetsya 100-letiyu so dnya rozhdeniya Ivana Matveevicha Vinogradova, Tr. MIAN, 200, Nauka, M., 1991, 136–146  mathnet (cited: 13)  mathscinet (cited: 5)  zmath; A. A. Gonchar, E. A. Rakhmanov, S. P. Suetin, “On the convergence of Padé approximation of orthogonal expansions”, Proc. Steklov Inst. Math., 200 (1993), 149–159  mathscinet  zmath

   1989
33. A. A. Gonchar, E. A. Rakhmanov, G. Lopez, “Some old and new results in rational approximation theory”, Rational approximation and orthogonal polynomials (Zaragoza, 1988), Univ. Zaragoza, Zaragoza, 1989, 1–30  mathscinet (cited: 1)

   1988
34. A. A. Gončar, E. A. Rakhmanov, “On the rate of rational approximation of analytic functions”, Approximation and optimization (Havana, 1987), Lecture Notes in Math., 1354, Springer, Berlin, 1988, 25–42  crossref  mathscinet (cited: 1)
35. G. López, E. A. Rakhmanov, “Rational approximations, orthogonal polynomials and equilibrium distributions”, Orthogonal polynomials and their applications (Segovia, 1986), Lecture Notes in Math., 1329, Springer, Berlin, 1988, 125–157  crossref  mathscinet (cited: 10)

   1987
36. A. A. Gonchar, E. A. Rakhmanov, “Ravnovesnye raspredeleniya i skorost ratsionalnoi approksimatsii analiticheskikh funktsii”, Matem. sb., 134(176):3(11) (1987), 306–352  mathnet (cited: 105)  mathscinet (cited: 71)  zmath; A. A. Gonchar, E. A. Rakhmanov, “Equilibrium distributions and degree of rational approximation of analytic functions”, Math. USSR-Sb., 62:2 (1989), 305–348  crossref  mathscinet  zmath  isi (cited: 5)

   1986
37. E. A. Rakhmanov, “Ob asimptoticheskikh svoistvakh mnogochlenov, ortogonalnykh na okruzhnosti s vesami, ne udovletvoryayuschimi usloviyu Segë”, Matem. sb., 130(172):2(6) (1986), 151–169  mathnet (cited: 25)  mathscinet (cited: 22)  zmath; E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the circle with weights not satisfying the Szegö's condition”, Math. USSR-Sb., 58:1 (1987), 149–167  crossref  mathscinet  zmath

   1985
38. A. A. Gonchar, E. A. Rakhmanov, “On the equilibrium problem for vector potentials”, Russian Math. Surveys, 40:4 (1985), 183–184  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 41)

   1984
39. A. A. Gonchar, E. A. Rakhmanov, “Ravnovesnaya mera i raspredelenie nulei ekstremalnykh mnogochlenov”, Matem. sb., 125(167):1(9) (1984), 117–127  mathnet (cited: 120)  mathscinet (cited: 54)  zmath; A. A. Gonchar, E. A. Rakhmanov, “Equilibrium measure and the distribution of zeros of extremal polynomials”, Math. USSR-Sb., 53:1 (1986), 119–130  crossref  mathscinet  zmath  isi (cited: 2)

   1982
40. E. A. Rakhmanov, “Ob asimptoticheskikh svoistvakh mnogochlenov, ortogonalnykh na veschestvennoi osi”, Matem. sb., 119(161):2(10) (1982), 163–203  mathnet (cited: 75)  mathscinet (cited: 37)  zmath; E. A. Rakhmanov, “On asymptotic properties of polynomials orthogonal on the real axis”, Math. USSR-Sb., 47:1 (1984), 155–193  crossref  mathscinet  zmath
41. E. A. Rakhmanov, “Ob asimptotike otnosheniya ortogonalnykh mnogochlenov. II”, Matem. sb., 118(160):1(5) (1982), 104–117  mathnet (cited: 100)  mathscinet (cited: 63)  zmath; E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials. II”, Math. USSR-Sb., 46:3 (1983), 105–117  crossref  mathscinet  zmath

   1981
42. E. A. Rakhmanov, “Ob otsenkakh rosta ortogonalnykh mnogochlenov, ves kotorykh otgranichen ot nulya”, Matem. sb., 114(156):2 (1981), 269–298  mathnet (cited: 8)  mathscinet (cited: 1)  zmath; E. A. Rakhmanov, “Estimates of the growth of orthogonal polynomials whose weight is bounded away from zero”, Math. USSR-Sb., 42:2 (1982), 237–263  crossref  mathscinet  zmath
43. A. A. Gonchar, E. A. Rakhmanov, “O skhodimosti sovmestnykh approksimatsii Pade dlya sistem funktsii markovskogo tipa”, Teoriya chisel, matematicheskii analiz i ikh prilozheniya, Sbornik statei. Posvyaschaetsya akademiku Ivanu Matveevichu Vinogradovu k ego devyanostoletiyu, Tr. MIAN SSSR, 157, 1981, 31–48  mathnet (cited: 55)  mathscinet (cited: 44)  zmath; A. A. Gonchar, E. A. Rakhmanov, “On the convergence of simultaneous Padé approximants for systems of functions of Markov type”, Proc. Steklov Inst. Math., 157 (1983), 31–50  mathscinet  zmath
44. E. A. Rakhmanov, “Asymptotic properties of polynomials that are orthogonal on the real axis”, Dokl. Akad. Nauk SSSR, 261:2 (1981), 282–284  mathscinet  zmath  isi

   1980
45. E. A. Rakhmanov, “O skhodimosti approksimatsii Pade v klassakh golomorfnykh funktsii”, Matem. sb., 112(154):2(6) (1980), 162–169  mathnet (cited: 13)  mathscinet (cited: 1)  zmath; E. A. Rakhmanov, “On the convergence of Padé approximants in classes of holomorphic functions”, Math. USSR-Sb., 40:2 (1981), 149–155  crossref  mathscinet  zmath  isi (cited: 6)
46. E. A. Rahmanov, “On V. A. Steklov's problem in the theory of orthogonal polynomials”, Russian, Dokl. Akad. Nauk SSSR, 254:4 (1980), 802–806  mathscinet  zmath  isi

   1979
47. E. A. Rakhmanov, “O gipoteze Steklova v teorii ortogonalnykh mnogochlenov”, Matem. sb., 108(150):4 (1979), 581–608  mathnet (cited: 15)  mathscinet (cited: 9)  zmath; E. A. Rakhmanov, “On Steklov's conjecture in the theory of orthogonal polynomials”, Math. USSR-Sb., 36:4 (1980), 549–575  crossref  mathscinet  zmath  isi (cited: 6)

   1977
48. E. A. Rakhmanov, “Convergence of diagonal Padé approximants”, Math. USSR-Sb., 33:2 (1977), 243–260  mathnet  crossref  mathscinet  zmath  isi (cited: 8)
49. E. A. Rakhmanov, “On the asymptotics of the ratio of orthogonal polynomials”, Math. USSR-Sb., 32:2 (1977), 199–213  mathnet  crossref  mathscinet  zmath  isi (cited: 27)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017